A wave equation with a bounded control on two ends for an arbitrary time interval
Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1517-1534
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_11_a10,
author = {V. A. Il'in},
title = {A wave equation with a bounded control on two ends for an arbitrary time interval},
journal = {Differencialʹnye uravneni\^a},
pages = {1517--1534},
year = {1999},
volume = {35},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_11_a10/}
}
V. A. Il'in. A wave equation with a bounded control on two ends for an arbitrary time interval. Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1517-1534. http://geodesic.mathdoc.fr/item/DE_1999_35_11_a10/